# SDR RAIA00307193

- Difficulty date: July 18, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 14,817 hours, 16,881 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: K11752
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5641-STL- LEFT DUCT FAIL INDICATION.   MAINTENANCE REMOVED AND REPLACED THE LEFT DUCT GAMMA SEAL.
